| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient experienced with blurry vision.The lens was exchanged for another lens model 01 month 18 days following the initial procedure.Clinical reason for explant was mentioned as astigmatism worse.Additional information was received by stating, the iol exchange occurred because the patient had been given a non-toric company lens instead of a toric lens.The patient had decided to go with the company's toric lens because she felt it suited her needs.The doctor believed she had needed a toric lens, as patient's astigmatism had been made worse with the company non-toric lens.The patient was seeing well and doing well overall with the new lens.
Additional Manufacturer Narrative
Correction: on initial mdr, the d.10.Was inadvertently submitted.Additional information has been provided in h.3., h.6., and h.11.The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Information was provided by a facility representative that the doctor felt the patient needed a toric lens as astigmatism was made worse with the regular multifocal lens.Based on the information provided, the event does not appear to be related to the product.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Additional information was provided that the multifocal, 22.0 diopter (add power +2.2/+3.2) lens was replaced with an unspecified toric lens.Due to the exchange of a non-toric lens to a toric lens, this may suggest that the replacement lens model was an improved choice for the patient's vision needs.No additional information has been provided at this time.The manufacturer internal reference number is: (b)(4).